# SDR SWAA2023010675907

- Difficulty date: November 27, 2022
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 64,965 hours, 38,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Bs 277 S10r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED TIE CLIP, S10R, BS 277.   REPLACED THE TIE CLIP IAW SRM 51-40-02, AND DWG 141A1110, SHEET 18, REV-.
